Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173

      [Search Papers] [Print this List]
    681. Sh. Heidarkhani ,
    Existence of solutions for a two-point boundary-value problem of a fourth-order Sturm-Liouville type,
    Electron. J. Differential Equations 2012(2012), 1-15  [abstract]   
     
    682. S. Babaie-Kafaki ,
    A quadratic hybridization of Polak-Ribiere-Polyak and Fletcher-Reeves conjugate gradient methods,
    J. Optim. Theory and Appl. 154(2012), 916-932   [abstract]   
     
    683. N. Jafari Rad (Joint with L. Volkmann),
    Roman domination dot-critical graphs,
    Graphs Combin. (2012), DOI 10.1007/s00373-012-1139-1  [abstract]   
     
    684. D. A. Mojdeh (Joint with B. Samadi and S. M. Hosseini Moghaddam),
    Bounds on the signed distance-k-domination number of graphs,
    IJST A3(2012), 367-370  [abstract]   
     
    685. A. Hajizamani,
    On groups with periodic relative cohomology,
    Comm. Algebra 40(2012), 429-443  [abstract]   
     
    686. Sh. Asgari (Joint with A. Haghany),
    Generalizations of t-extending modules relative to fully invariant submodules,
    J. Korean Math. Soc. 49(2012), 503-5014  [abstract]   
     
    687. S. Moradi (Joint with A. Farajzadeh),
    On Olaleru 's open problem on Gregus fixed point theorem,
    J. Glob. Optim. (2012), DOI 10.1007/s10898-012-9960-x  [abstract]   
     
    688. S. Maghsoudi,
    A mixed topology over the space of measures with continous translations on a locally compact semigroup,
    Semigroup Forum (2012), DOI 10.1007/s00233-012-9395-1  [abstract]   
     
    689. Sh. Saeidi,
    Nonexpansive retractions and fixed point properties,
    J. Math. Anal. Appl. 391(2012), 99-106  [abstract]   
     
    690. S. Salehi,
    Herbrand consistency of some arithmetical theories,
    J. Symbolic Logic 77(2012), 807-827  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.